Elisa (draculas_bride) wrote in vaginapagina,
Elisa
draculas_bride
vaginapagina

Diflucan and Birth Control Pills

Hi all!

So, last Monday I took a dose of Diflucan to get rid of a yeast infection.  I took another dose on Thursday to make double sure the infection was totally dead (which it pretty much was by that point, and it definitely is now, yay!).

On Friday, the day after my second Diflucan dose, the boyfriend and I had sex.  We don't use condoms, because I'm using birth control pills (Necon 0.5/35).  He also always pulls out before he finishes as well.

I guess what I'm wondering is if the Diflucan would have decreased the effectiveness of my birth control pills?  I looked around online for answers, but there seems to be pretty mixed opinions, and I'm still waiting for my doctor to get back to me after I emailed her asking.  If the Diflucan did decrease the effectiveness of the pills, what are the chances that I got pregnant, considering that he pulled out before finishing?  When the boyfriend and I had sex, I was just finishing the first week of pills for the month.

Thanks!

Best,
E
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 2 comments